# SDR AALA201905299011

- Difficulty date: May 24, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 25,835 hours, 18,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAIN CABIN FLOOR PANEL #226BRF DELAMINATE. REMOVED & REINSTALLED MAIN CABIN FLOOR PANEL #226BRF IAW AMM 53-01-0 AND 170-46573-405FF.
